# SDR UPS03241354

- Difficulty date: September 9, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- Aircraft time: 52,298 hours, 36,656 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  ON INSPECTION OF CONTROL CABLES BS 740 - 950 CRACK FOUND ON FLOORBEAM WEB BS 520 LBL 50.  REPAIR CARRIED OUT IAW SRM 51-40-2
